# SDR JJBA20250127022

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 41,926 hours, 28,995 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 01069649
- Condition: Burned Out
- Location: Zone 200
- Part time: 48,737 hours, 31,628 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10000 CAPTAIN PFD BLANKED OUT WITH RED "X". BURNT ELECTRICAL SMELL FOLLOWED. REMOVED AND REPLACED CAPTAINS PFD DISPLAY UNIT. PFD OPS CHECK GOOD.
